# SDR ASAA2021111336593

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 32,908 hours, 10,486 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: QA07995
- Part serial: RZ38386
- Condition: Faulty
- Location: #1 Engine
- Part time: 15,990 hours, 5,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH FUEL FILTER BYPASSED ILLUMINATED.  GROUNDED - YES. INSPECTED HARNESS AND CONNECTOR REF B737-900 SSM 73-31-11-101, NO DEFECT NOTED. REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL SWITCH REF B737-900 AMM 73-34-01. SWITCH OPS CHECKS GOOD. LEAK CHECK OPS CHECKS GOOD.
